Display Settings:

Format

Send to:

Choose Destination
See comment in PubMed Commons below
Psychiatr Pol. 1995 May-Jun;29(3):359-69.

[Neuroleptic induced deficit syndrome].

[Article in Polish]

Author information

  • III Kliniki Psychiatrii IPiN w Warszawie.

Abstract

Increasing interest in subjective aspects of therapy and rehabilitation focused the attention of psychiatrists, psychologists and psychopharmacologists on the mental side effects of neuroleptics. For the drug-related impairment of affective, cognitive and social function the name of neuroleptic-induced deficit syndrome (NIDS) is proposed. Patients with NIDS appear to be indifferent to the environmental stimuli, retarded and apathetic. They complain of feeling drugged and drowsy, weird, they suffer from lack of motivation, feel like "zombies". The paper presents description of NIDS and its differentiation from negative and depressive symptoms in schizophrenia and subjective perceiving of extrapyramidal syndromes.

PMID:
7652089
[PubMed - indexed for MEDLINE]
PubMed Commons home

PubMed Commons

0 comments
How to join PubMed Commons

    Supplemental Content

    Loading ...
    Write to the Help Desk